# SDR FXGA201512091545

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,799 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED THROUGH AT FS 560, CTR LINE.  REPAIR CORRODED SKIN IAW DC 6 A & B OVERHAUL MANUAL FIGURE 12-5.
